| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: "Losing it" sometimes... why am I so impatient?
Re: "Losing it" sometimes... why am I so impatient?
[ Back to Messages
Posted by Kathrin
on November 12, 2000 at 01:17:07:
In Reply to: Re: "Losing it" sometimes... why am I so impatient? posted by TAMI on November 09, 2000 at 19:07:42:
Thanks for replying.
You make me feel good, saying meds are not absolutely necessary! I am very afraid of medication, especially of the side effects. This thread is sort of far down now, but just if you are interested I felt really really down the last couple weeks, but then it happened again - I got lots of stress on one day and I just HAD TO kick myself, sort of, and it triggered some kind of elation! Like, a "I can handle everything" feeling, and so I have my energy back!
All times are GMT -7. The time now is 06:32 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!